# SDR USAA991305

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 907
- Part time: 30,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1 INCH CRACK BETWEEN STRINGER 8L AND 9L FRAME 907.  INSTALLED DOUBLER PER TR 53-10-14.  (M)
